MathSciNet Relay Station
MathSciNet bibliographic data
MR1607098 (99g:34141) 34K15
Li, Bingtuan Multiple integral average conditions for oscillation of delay differential equations. J. Math. Anal. Appl. 219 (1998), no. 1, 165–178.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement